Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 292895, 10 pages
http://dx.doi.org/10.1155/2012/292895
Research Article

On Simple Graphs Arising from Exponential Congruences

Department of Mathematics, University of the Punjab, Lahore 54590, Pakistan

Received 19 March 2012; Revised 17 June 2012; Accepted 3 September 2012

Academic Editor: Maurizio Porfiri

Copyright © 2012 M. Aslam Malik and M. Khalid Mahmood. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Aslam Malik and M. Khalid Mahmood, “On Simple Graphs Arising from Exponential Congruences,” Journal of Applied Mathematics, vol. 2012, Article ID 292895, 10 pages, 2012. https://doi.org/10.1155/2012/292895.